# SDR SIMA20250503001

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N303DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000931
- Aircraft time: 6,589 hours, 4,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI OF EMERGENCY PHOTOLUMINESCENT STRIP LIGHT, FOUND ANGLED STRIP INDICATOR LIGHT IN FRONT OF SEATS 8 FD DAMAGED/ INOPERATIVE RAR ANGLED EMERGENCY PHOTOLUMINESCENT STRIP INDICATOR LIGHT STRIP IN FRONT OF SEATS 8 FD IAW AMM 33-50-21. OPS CHECK GOOD.
